Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
12 p, 140.0 KB Lipschitz spaces and Calderón-Zygmund operators associated to non-doubling measures / García-Cuerva, José ; Gatto, A. Eduardo
In the setting of a metric measure space (X, d, µ) with an n-dimensional Radon measure µ, we give a necessary and sufficient condition for the boundedness of Calder'n-Zygmund operators associated to the measure µ on Lipschitz spaces on the support of µ. [...]
2005 - 10.5565/PUBLMAT_49205_02
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 285-296  

See also: similar author names
1 Gatto, A. Eduardo
3 Gatto, Armando
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.